Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 4, 2014, 6:51 PM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 6:51 PM CDT (23:51 UTC)
- Expired
- Jun 4, 2014, 7:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 167 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
173
WUUS53 KSGF 042351
SVRSGF
MOC065-203-215-050030-
/O.NEW.KSGF.SV.W.0121.140604T2351Z-140605T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES
NORTHWEST OF EMINENCE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AKERS...ALLEY SPRING...EMINENCE...GLADDEN...JADWIN...MIDRIDGE...
MONTAUK...ROUND SPRING AND WEST EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK AND MONTAUK STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3708 9150 3746 9177 3755 9147 3735 9116
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3718 9107
TIME...MOT...LOC 2351Z 310DEG 28KT 3740 9151
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN3 follow-up statements
604
WWUS53 KSGF 050000
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT WED JUN 4 2014
MOC065-203-215-050030-
/O.CON.KSGF.SV.W.0121.000000T0000Z-140605T0030Z/
DENT MO-SHANNON MO-TEXAS MO-
700 PM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TEXAS...NORTHERN SHANNON AND SOUTHWESTERN DENT COUNTIES UNTIL 730 PM
CDT...
AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES NORTHWEST
OF EMINENCE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AKERS...ALLEY SPRING...EMINENCE...GLADDEN...JADWIN...MIDRIDGE...
MONTAUK...ROUND SPRING AND WEST EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK AND MONTAUK STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3708 9150 3746 9177 3755 9147 3735 9116
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3718 9107
TIME...MOT...LOC 0000Z 312DEG 26KT 3738 9150
HAIL...1.25IN
WIND...60MPH
$$
GRIFFIN675
WWUS53 KSGF 050013
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT WED JUN 4 2014
MOC065-215-050023-
/O.CAN.KSGF.SV.W.0121.000000T0000Z-140605T0030Z/
DENT MO-TEXAS MO-
713 PM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS AND
SOUTHWESTERN DENT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3708 9150 3742 9159 3742 9126 3735 9116
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3719 9108 3718 9108
TIME...MOT...LOC 0013Z 312DEG 26KT 3732 9141
$$
MOC203-050030-
/O.CON.KSGF.SV.W.0121.000000T0000Z-140605T0030Z/
SHANNON MO-
713 PM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHANNON COUNTY UNTIL 730 PM CDT...
AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
EMINENCE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AKERS...ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND SPRING AND WEST
EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3708 9150 3742 9159 3742 9126 3735 9116
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3719 9108 3718 9108
TIME...MOT...LOC 0013Z 312DEG 26KT 3732 9141
HAIL...1.25IN
WIND...60MPH
$$
GRIFFIN293
WWUS53 KSGF 050030
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CDT WED JUN 4 2014
MOC203-050039-
/O.EXP.KSGF.SV.W.0121.000000T0000Z-140605T0030Z/
SHANNON MO-
730 PM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3708 9150 3742 9159 3742 9126 3735 9116
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3719 9108 3718 9108
TIME...MOT...LOC 0029Z 312DEG 26KT 3724 9130
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:47 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 4, 6:47 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 647 PM CDT Wed Jun 4 2014 ...Active Weather Pattern Tonight through this Weekend... .MESOSCALE DISCUSSION... Issued at 630 PM CDT WED JUN 4 2014 A very warm and unstable airmass was in place across the area at late afternoon. However a very warm airmass in the mid levels was spreading northeast into the area while a drier mid level airmass was spreading south over the region. A weak cold front was pushing slowly south and was located near the Highway 54 corridor with two outflow boundaries also pushing south ahead of the front across southern Missouri. Convective development has been limited into early this evening, likely due to the dry and warm mid levels. The stronger cap and dry air in the mid levels has not completely overspread the eastern Ozarks and more showers and storms were developing along the surface boundaries. Overall the updrafts within these storms are struggling, likely do to dry air entrainment. The very warm airmass will really limit the hail potential this evening, but strong wind gusts will be possible with a few of the storms early this evening across the eastern Ozarks. The strong storm potential should decrease with sunset. The cap will remain over the area this evening limiting surface based storms. However, lifting an elevated parcel above 825mb will become virtually uncapped by the mid evening hours through late tonight. However there will not be much lift in this layer to trigger any elevated storms, and the low level jet does not increase tonight. There is a small potential that elevated convection could develop across far southern Missouri from mid evening into the overnight hours but this risk looks really low. An upper level shortwave trough and an increase in mid level moisture will spreading east into the central plains this evening. Thunderstorms should develop across Kansas this evening and form into a complex of storms overnight. There will be an increase in mid level moisture with the disturbance and good theta-E differences along with MU Cape values remaining above 2500 J/kg overnight. Forward Propagating Corfidi vectors indicate this complex of storms will track to the east southeast overnight, and should begin to spread into far southeastern Kansas late tonight into Thursday Morning. Any north to south oriented line segments within this complex will have the potential for damaging straight line winds. The very warm air mass will limit the over all hail risk. && .SHORT TERM...(This Evening through Thursday Morning) Issued at 236 PM CDT WED JUN 4 2014 It continues to be a messy and low confidence forecast (especially beyond 24 hours or so) for the region for the coming days. As mentioned in the above mesoscale section, the frontal boundary will continue to sink south across the region this afternoon and evening, with some convective potential across the eastern Ozarks this afternoon. Later this evening, nearly every piece of model guidance available develops convection associated with this boundary in the vicinity of the U.S. 60 corridor and sinks it to the south toward northern Arkansas closer to midnight. Lift across the front will be weak this evening, which does bring into question just how much convection will be able to develop, but it is hard to ignore such a strong model consensus. Given more than ample instability and deep layer shear, and 0-3 KM theta-e differentials pushing 30K across this region, severe storms will be a distinct possibility IF convection does form. Wind gusts will be the main concern, though some severe hail will be possible. Very high freezing levels will limit the overall hail risk, however. Later tonight, an MCS is expected to form over west central Kansas and move east toward the region during the overnight hours. Forward propagating Corfidi vectors suggest an easterly track to the MCS until it begins to approach the western fringes of the CWA, at which point it should start a turn to the southwest. Timing and exact track will be highly dependent on where exactly the MCS takes shape this evening; we should have a much better handle on the details once it forms and begins to move east. For now, best indications are for the MCS to be moving into our southeastern Kansas counties around 12-13Z tomorrow morning, then moving toward the U.S. 65 corridor closer to 15Z. For now, it appears that instability/shear will be high enough for this MCS to be strong to severe as it moves into the region; am not expecting anything too crazy at this point, but some severe wind gusts will be possible. Weak 0-3 KM shear vectors suggest that spin up tornado potential will be low with this system. .LONG TERM...(Thursday Afternoon through Wednesday) Issued at 236 PM CDT WED JUN 4 2014 Convection should become more scattered in nature Thursday afternoon and evening, with renewed development overhead Thursday night and early Friday as the low level jet increases across the region. Some severe weather will remain possible through this period, conditional on exact timing and location of convection. From Friday onward, the forecast becomes increasingly low confidence with time, given the impact of each round of convection on subsequent development. Friday night, Saturday, and Saturday night all appear at this point to be relatively similar to tonight and Thursday, with increased potential of organized MCS activity during the overnight and early morning hours, with more scattered convection during the day. Severe weather will very much be possible during this time, both with daytime convection as well as overnight MCSs. Exact details in terms of threats and timing will be a mesoscale forecast challenge, and interests across the region are encouraged to check back often for forecast refinements. Along with the severe weather threat through the weekend, heavy rain may become an increasing concern over the next few days. With a very tropical airmass in place across the region (PWAT values able 2 standard deviations above normal for this time of year), very heavy rainfall rates can be expected with the stronger convection. We do have decent infiltration capacity for now given recent drought conditions, especially across the western portions of the CWA, where rainfall is expected to be the heaviest. That said, with the possibility of 1 to locally 3"+ inches of rain with each MCS moving through, that capacity may quickly be used up. No Flood or Flash Flood Watches are planned for now, though depending on the exact track of convection over the coming days, a Watch may be needed at some point. For now, will continue with the mention in the HWO. Medium range model guidance continues to indicate a stronger shortwave moving through the area Sunday into Monday, which should sweep the front south of the region, at least for a few days. Along with lower rain chances, this looks to give the region a break from the very high humidity for at least a short time. Beyond the beginning of next workweek, the overall synoptic pattern looks to remain fairly active for the region, with the area remaining between a strong upper level ridge over northern Mexico and an active series of shortwaves moving across the Great Lakes and northern Plains. This would suggest regular rain chances along with relatively seasonable temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 640 PM CDT WED JUN 4 2014 Pilots can generally expect VFR conditions much of tonight. However an isolated thunderstorm cannot be ruled out. Areas of light fog and patchy lower stratus may form late tonight. A complex of storms is expected to develop tonight across Kansas then spread eastward into southern Missouri Thursday morning. This will bring deteriorating flight conditions and areas of MVFR ceilings and visibilities. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Boxell LONG TERM...Boxell AVIATION...Foster
Hazardous weather outlook, Jun 4, 6:30 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 PM CDT WED JUN 4 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-052330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 630 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING MAINLY EAST OF HIGHWAY 65...AS A FRONTAL BOUNDARY SLOWLY DROPS SOUTH ACROSS THE AREA. THE OVERALL SEVERE RISK WITH THESE STORMS IS LOW...BUT A FEW OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 50 MPH THIS EVENING. LATE TONIGHT...A COMPLEX OF THUNDERSTORMS IS THEN EXPECTED TO FORM ACROSS WESTERN AND CENTRAL KANSAS AND MOVE EAST TOWARD THE REGION...APPROACHING FAR SOUTHEASTERN KANSAS AROUND SUNRISE THURSDAY MORNING. DEPENDING ON THE EXACT TRACK AND TIMING OF THIS COMPLEX OF THUNDERSTORMS...SOME SEVERE WIND GUSTS...ALONG WITH LOCALLY HEAVY RAINFALL...CAN BE EXPECTED. HEAT INDICES IN THE MID TO UPPER 90S WILL CONTINUE THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS WILL CONTINUE EAST OR SOUTHEAST ACROSS THE REGION THURSDAY MORNING. SOME SEVERE WIND GUSTS ALONG WITH HEAVY RAINFALL WILL BE POSSIBLE WITH THIS COMPLEX. PERIODIC ROUNDS OF THUNDERSTORMS WILL THEN CONTINUE THURSDAY AFTERNOON THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Jun 4, 6:19 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT WED JUN 4 2014
MOZ082-083-098-050000-
DENT MO-SHANNON MO-TEXAS MO-
619 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TEXAS...NORTHWESTERN
SHANNON AND SOUTHERN DENT COUNTIES UNTIL 700 PM CDT...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF LENOX...OR 15 MILES WEST OF
SALEM...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...DARIEN...GLADDEN...
JADWIN...LENOX...LICKING...MONTAUK...ROUND SPRING...SALEM...STONE
HILL AND TURTLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK.
PEOPLE IN NORTHEASTERN TEXAS...NORTHWESTERN SHANNON AND SOUTHERN DENT
COUNTIES...INCLUDING MONTAUK STATE PARK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3742 9121 3726 9141 3750 9195 3760 9190
3760 9182 3760 9181 3770 9180 3760 9130
3751 9131 3750 9120
TIME...MOT...LOC 2319Z 301DEG 25KT 3755 9175
GRIFFINSpecial weather statement, Jun 4, 6:47 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT WED JUN 4 2014
MOZ082-083-098-050030-
DENT MO-SHANNON MO-TEXAS MO-
647 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TEXAS...NORTHERN
SHANNON AND SOUTHWESTERN DENT COUNTIES UNTIL 730 PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JADWIN...OR 14 MILES SOUTH OF SALEM...MOVING
SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...DARIEN...
EMINENCE...GLADDEN...JADWIN...MIDRIDGE...MONTAUK...ROUND SPRING AND
WEST EMINENCE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK.
PEOPLE IN EASTERN TEXAS...NORTHERN SHANNON AND SOUTHWESTERN DENT
COUNTIES...INCLUDING CURRENT RIVER STATE PARK...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3709 9148 3750 9180 3758 9152 3735 9117
3732 9117 3731 9115 3726 9115 3725 9111
3721 9112 3721 9109 3718 9108
TIME...MOT...LOC 2347Z 312DEG 31KT 3742 9154
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:46 AM CDT | Special Weather Statement | SGF | Benton, Morgan, St. Clair | 29 min |
| Jun 4, 3:57 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 48 min |
| Jun 4, 4:24 AM CDT | Special Weather Statement | SGF | Benton, Cedar, Hickory, St. Clair | 36 min |
| Jun 4, 4:31 AM CDT | Special Weather Statement | SGF | Camden, Miller | 29 min |
| Jun 4, 4:59 AM CDT | Special Weather Statement | SGF | Camden, Dallas, Laclede, Maries, Miller, Pulaski | 46 min |
| Jun 4, 6:19 PM CDT | Special Weather Statement | SGF | Dent | 41 min |
| Jun 4, 6:47 PM CDT | Special Weather Statement | SGF | Shannon | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.